# SDR ASAA0210019

- Difficulty date: January 8, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 65C314278
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND CARGO DOOR CROSSBEAM AT BS 444, WATERLINE 60 CRACKED.  REPAIRED PER EA.  (M)
